# SDR ASAA1149793

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 727C FRAME SHEAR TIE IS CORRODED BETWEEN STR 25L AND STR 26L.  REMOVED CORROSION FOUND OUT OF LIMITS, FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 70 11.
